| Model Number |
2120 |
| Medical Device Problem Codes |
Defective Component (2292); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that the cassette n/a.There was unknown patient involvement and unknown patient harm/adverse event reported.
Additional Manufacturer Narrative
H3: the device was received for evaluation.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.The event log recorded reported error, 9 times.Visual test was performed, and the customer's problem was not duplicated.However, the probable cause of the issue was an out of calibration downstream occlusion (dso) sensor.The dso sensor was recalibrated to fix the issue.